# SDR 2008UALA02541

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 22,537 hours, 8,807 cycles
- Engine: Iae V2522A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Low
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 REQUIRES SERVICING. SERVICED CREW O2, NO LEAKS WERE NOTED AT TIME OF SERVICE.
